# SDR SWAA2019052032832

- Difficulty date: April 22, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX CENTER SECTION UPPER WEB SUPPORT ANGLE CORRODED AT BS. 663, RBL 47.  REPAIRED ANGLE IAW EA.
